# SDR OG5S2015FA0000034

- Difficulty date: January 12, 2015
- Submitted: January 28, 2015
- Operation: General aviation
- Aircraft: N595ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496271
- Aircraft time: 3,548 hours
- Engine: Lyc LO360A1H6
- Engine time: 1,141 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Detached
- Location: Magneto
- Part time: 501 hours
- Component: Magneto, Champion
- Component part number: 4330
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED HARD STARTING ON RT ENGINE.  LT MAGNETO OF RT ENGINE REMOVED AND INSPECTED.  IT WAS FOUND THAT THE DISTRIBUTOR FINGER HAD BECOME LOOSE ON DISTRIBUTOR GEAR SHAFT AND WAS FREE TO ROTATE INDEPENDENTLY OF GEAR.  MAGNETO REPLACED WITH SERVICEABLE UNIT.
